# SDR CA110314015

- Difficulty date: March 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 38,951 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NORTHWEST OF BDA DEVELOPED A CRACK THAN MULTIPLE CRACKS IN CAPT WINDSHIELD.  DECLARED EMERGENCY WITH NY OCEANIC,DIVERTED TO BDA. FIRE TRUCKS STANDING BY RUNWAY IF REQUIRED.LANDED SAFELY WITH NO INCIDENT.
